# SDR AALA202106012742

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,789 hours, 33,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337061320500
- Condition: Cracked
- Location: Frm 42
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 2.750 INCH CRACK BETWEEN 3 FASTENERS AT FR 42 AND KEEL BEAM ON ACTUATOR FITTING. REMOVED AND REPLACED KEEL BEAM FITTING REF EA 327986.
